# SDR SCNA00337

- Difficulty date: July 10, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,450 hours, 22,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, A CRACK WAS DISCOVERED ON THE L1 DOOR UPPER HINGE CUTOUT.  FABRICATED DOUBLER FROM 2024 T3.  ALODINED AND PRIMED IAW B727 SRM 514002 AND MM 512002.  INSTALLED.
